Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have dizziness, sickness, headaches, mood swings, cravings. On the nexplanon implant. Help

I am on the nexplanon implant had it fitted november 2012 having all sorts of syptoms for past 6 weeks like feeling sick, movements in my belly, dizziness , could fall asleep at any time, constant head aches, no sex drive, mood swings and cravings. I have been pregnant twice and it just feels like I am pregnant again. What could this be?
Asked On : Sat, 23 Mar 2013
Answers:  2 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for posting your query on health care magic.
All these are side effects of nexplanon omplant.
These side effects will gradually reduce in intensity over a period of time.
Get a urine pregnancy test to rule out pregnancy.
Transvaginal ultrasound gives a better picture.
Hope this helps.
Dr Nilofer
Answered: Wed, 24 Jul 2013
I find this answer helpful
General & Family Physician Dr. Mpiki Alma Ebu's  Response
Hello madam, the effects you are having are frequently witnessed due to the inplant. It is surely the caus of the signs you are having. however, to be sure it is not a pregnancy, you should do a pregnancy test. it is also he mood swings wich may be ausing your sex drive to be low. try talking with your partner about it. if not talk to your doctor about the possibilities of changing your family planning method if this one disturbs you so much. have a nice day
Answered: Sun, 28 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor